Communications in Mathematical Physics

Non-compact quantum groups associated with abelian subgroups

Marc A. Rieffel

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 171, Number 1 (1995), 181-201.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104273407

Mathematical Reviews number (MathSciNet)
MR1341699

Zentralblatt MATH identifier
0857.17014

Subjects
Primary: 46L87: Noncommutative differential geometry [See also 58B32, 58B34, 58J22]
Secondary: 16W30 17B37: Quantum groups (quantized enveloping algebras) and related deformations [See also 16T20, 20G42, 81R50, 82B23] 22D25: $C^*$-algebras and $W^*$-algebras in relation to group representations [See also 46Lxx] 46L05: General theory of $C^*$-algebras 58B30 81R50: Quantum groups and related algebraic methods [See also 16T20, 17B37]

Citation

Rieffel, Marc A. Non-compact quantum groups associated with abelian subgroups. Comm. Math. Phys. 171 (1995), no. 1, 181--201. https://projecteuclid.org/euclid.cmp/1104273407


Export citation